# SDR REXA97273

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1379305A77
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

BOTH HYDRAULIC PUMP PRESSURES DROPPED.  REMOVED AND REPLACED HYDRAULIC SUPPLY LINE ON RIGHT ENGINE.  (M)
